MAUDE Adverse Event Report: STRYKER SPINE-US AERO AL REVISION HOUSING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US AERO AL REVISION HOUSING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48921004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that an aero al revision housing was found to be broken upon receipt.The reported event was noted during inspection.There is no procedure associated with this reported event, no patient involvement, and no adverse consequence has been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was visually inspected and the seal between the handle and the handle shaft was confirmed to be broken.Device history records were reviewed for this lot and no relevant manufacturing issues were identified.A review of complaint history associated with the subject catalog and lot number was performed and no adverse trends were observed.A conclusive root cause cannot be established.Factors such as consistent use of the instrument throughout its lifetime may cause fatigue, leading to eventual breakage.

Brand Name
AERO AL REVISION HOUSING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14291969
Report Number0009617544-2022-00053
Device Sequence Number1559634
Product Code LXH
UDI-Device Identifier07613327273458
UDI-Public07613327273458
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48921004
Device Catalogue Number48921004
Device Lot Number179873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown